# SDR SWIA201025231

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 22,998 hours, 17,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE MIDDLE EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
